Zero distribution of random sparse polynomials
Bayraktar, Turgay (2017) Zero distribution of random sparse polynomials. Michigan Mathematical Journal , 66 (2). pp. 389-419. ISSN 0026-2285
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1307/mmj/1490639822
We study the asymptotic zero distribution of random Laurent polynomials whose supports are contained in dilates of a fixed integral polytope P as their degree grow. We consider a large class of probability distributions including those induced from i.i.d. random coefficients whose distribution law has bounded density with logarithmically decaying tails and moderate measures defined over the space of Laurent polynomials. We obtain a quantitative localized version of the Bernstein-Kouchnirenko theorem.
Repository Staff Only: item control page